# SDR JJBA20250421062

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 42,627 hours, 28,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP AGENT REPORTS MCD WILL NOT FULLY CLOSE. INSPECTED, AND PERFORMED OPS CHECK OF MCD. OPS CHECK SAT. NO DEFECTS NOTED.
